CureZone   Log On   Join
 

Re: Bartholin Cyst Wont Respond To Treatment by fabulous12 ..... Bartholinís Gland Abscess

Date:   9/30/2012 3:32:21 PM ( 10 years ago ago)
Hits:   67,926
URL:   https://www.curezone.org/forums/fm.asp?i=1991700

When I read your message, I had to sign up immediately as I too (was) on vyvanse when this cyst started. I also STARTED taking the Lo Lo Estrin at the same time as cyst, so I am not convinced the Lo Lo Estrin is to be blamed (but absolutely think about) When I went to have my lovely cyst drained, I was not on any BC so my OBGYN gave me the Lo Lo Estrin to try. The vyvanse, however, I think this has a LOT to do with it. Ever since I started taking the vyvanse I have had a lot, I mean A LOT of medical issues happening here. Starting with stiffness, like couldn't turn my head stiff neck, back, etc. Next month it was mysterious stomach pain that they "thought" was diverticulitis. I have read about Bartholin Cyst being brought on by a flair up, thus e-coli infecting, SOOO.. Here I am a good month into this cyst, desperately trying to find a cure. To be honest I suspected the vyvanse was the cause of my stomach/colon distress, thus causing this cyst, so I stopped taking it a few weeks ago. I have tried everything you have as well. Today I just found this site and have started the Sugar pills in sulpher and calcarea sulphurica.
Quick deets on what I have done:
Lancing in office, drainage
Continued drainage myself when home by applying pressure in hot bath.
Sitz baths with Epsom Salts
Essential oils of Lavender, Oregano, Tea Tree (directly on a panty liner and in the bath.
Olive leaf supplements.
*I will say that after doing the above, KEEPING it drained, it did start to disappear last Monday, but I got COCKY and didn't do the sitz baths as frequently (currently do every 40 min when home).
Well, chin up. Get off that drug. Its bad news. As far as the BC, I am still taking and considering not. But like I said I started it after cyst had come. That was no doubt started with the health issues from the vyvanse. I am a ridiculously healthy person to be so sick. I hope it is out of my system. Do some research on the vyvanse online. It states it can permanently change your brain. Yeah, all set with that! I'll take the ADHD thanks.
Take Care!
 

<< Return to the standard message view

fetched in 0.16 sec, referred by www.curezone.org/forums/fmp.asp?i=1991700